# SDR 04FDEA02555

- Difficulty date: August 24, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE NR 16 SLAT TRACK RIB FOUND CRACK.  REMOVED CRACKED RIB AS PER SRM 51-31-01 VOL II AND INSTALLED NEW RIB AT RIGHT HAND WING LEADING EDGE NR 16 SLAT TRACK AS PER DRAWING ARB7565 AND SRM 51-33-01   VOL II.
